# SDR REXA2013022600428

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,285 hours, 21,758 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB FLIGHT 3645 (DTW TO PIT) CREW REPORTED GEAR DISAGREE AFTER GEAR SELECTED UP.  ABOUT 6 SECONDS LATER "RIGHT MAIN LANDING GEAR" FOLLOWED QRH, AND GEAR WENT UP.  FLIGHT CONTINUED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  COMPLIED WITH PA 05-018J RE-SECURED UPLOCK PROXIMITY SENSOR IAW RIL 2962.  PERFORMED GEAR SWINGS, NO DEFECTS NOTED.  OK FOR SERVICE.
